# SDR S9BA20100008

- Difficulty date: November 7, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N251SA
- Make and model: Dhav DHC6300
- Aircraft serial: 524
- Aircraft time: 23,733 hours, 45,157 cycles
- Engine: Pwa PT6A27
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106801
- Part serial: 20640
- Condition: Inoperative
- Location: Dme
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DME INOPERATIVE, SMOKE CAME OUT OF UNIT. TURNED OFF UNIT.  FLIGHT CONTINUED IAW MEL 34-4-11 KN 62A, SN 20640 TO BE SENT FOR TEARDOWN REPORT.
